What causes fatigue after treating diarrhea?

default
Posted on Tue, 8 May 2018 in Digestion and Bowels
Question: Dr
I have lose motions ,now they have stopped,but still I am feeling very low and tired
Kindly suggest XXXXXXX XXXXXXX
doctor
Answered by Dr. V. N. S. Parinam 33 minutes later
Brief Answer:
ORS and Sporlac.

Detailed Answer:
Hi,
You would lose out on the important minerals and electrolytes in the body after diarrhoea. It needs to be replaced. Stick to soft diet mashed vegetables, fruits.
Please take ORS-L twice a day for three days.
Take SPORLAC-DS thrice a day for five days with water after food.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1731 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Soft diet

doctor1 MD

Thank u. I have pain in jaw and teeth. Have been on doxycycline for 2mths for Lyme, which my dr could not Confirm with tests.

doctor1 MD

One side of Jaw hurts- from ear to jaw. Hard to open mouth wide to look at throat. No temperature. not swollen. can bite down, no teeth/mollar...

doctor1 MD

I am making smoothies due to dental work where teeth are being removed temporarily.
And I am finding this working with a blender. And using...

doctor1 MD

I just got one of my upper wisdom teeth removed. There is a brownish/reddish liquid that is mixed with my saliva. There is no pain or excessive...

doctor1 MD

Ive had diarrhea for 4+ days now. Just recently it turned to water with lotsof cramping. I had a molar pulled 6 days ago. Was given keflex 6 days...

Get personalised answers from verified doctor in minutes across 80+ specialties

150 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2